A1 Journal article – refereed
ON THE NORMALITY OF MULTIPLE COVERING CODES




List of Authors: HONKALA I
Publisher: ELSEVIER SCIENCE BV
Publication year: 1994
Journal: Discrete Mathematics
Journal name in source: DISCRETE MATHEMATICS
Journal acronym: DISCRETE MATH
Volume number: 125
Issue number: 1-3
Number of pages: 11
ISSN: 0012-365X

Abstract
A binary code C of length n is called a mu-fold r-covering if every binary word of length n is within Hamming distance r of at least mu codewords of C. The normality and the amalgamated direct sum (ADS) construction of 1-fold coverings have been extensively studied. In this paper we generalize the concepts of subnormality and normality to p-fold coverings and discuss how the ADS construction can be applied to them. In particular, we show that for r = 1, 2 all binary linear mu-fold r-coverings of length at least 2r + 1 and mu-fold normal.


Internal Authors/Editors


Research Areas


Last updated on 2019-29-01 at 18:30